American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Claudiu Raicu. Characters of equivariant $\mathcal{D}$-modules on Veronese cones. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama. Irregular modified $A$-hypergeometric systems. Trans. Amer. Math. Soc. 367 (2015) 5415-5445.
Abstract, references, and article information   
View Article: PDF

[3] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[4] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I-Chiau Huang. Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001) 3097-3114. MR 1828600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dan Laksov and Anders Thorup. These are the differentials of order $n$ . Trans. Amer. Math. Soc. 351 (1999) 1293-1353. MR 1458328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerzy Weyman. Calculating discriminants by higher direct images . Trans. Amer. Math. Soc. 343 (1994) 367-389. MR 1184118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Glenn Hopkins. An algebraic approach to Grothendieck's residue symbol . Trans. Amer. Math. Soc. 275 (1983) 511-537. MR 682716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carol M. Knighten. Differentials on quotients of algebraic varieties . Trans. Amer. Math. Soc. 177 (1973) 65-89. MR 0323788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia